RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 264, Number 5, Pages 1052–1056 (Mi dan45355)  

MATHEMATICS

On the rate of convergence of distributions of counting processes to the distribution of a counting process with independent increments

Yu. M. Kabanov

Central Economics and Mathematics Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (554 kB)

Bibliographic databases:

UDC: 519.21
Presented: А. Н. Колмогоров
Received: 31.12.1981

Citation: Yu. M. Kabanov, “On the rate of convergence of distributions of counting processes to the distribution of a counting process with independent increments”, Dokl. Akad. Nauk SSSR, 264:5 (1982), 1052–1056

Citation in format AMSBIB
\Bibitem{Kab82}
\by Yu.~M.~Kabanov
\paper On the rate of convergence of distributions of counting processes to the distribution of a counting process with independent increments
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 264
\issue 5
\pages 1052--1056
\mathnet{http://mi.mathnet.ru/dan45355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0672013}
\zmath{https://zbmath.org/?q=an:0504.60025}


Linking options:
  • http://mi.mathnet.ru/eng/dan45355
  • http://mi.mathnet.ru/eng/dan/v264/i5/p1052

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019